# SDR IXXA20150115021

- Difficulty date: September 17, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2222314
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE STRUCTURE STATION 933 HAS LIGHT CORROSION ON INBD & OTBD AREAS. BLENDED CORROSION ON THE BOTTOM OF THE LE RIB AT STATION 933.  CORROSION OUT OF LIMITS IAW SRM 57-41-09.  REPLACED RIB IAW SRM 51-40-02.
